Competitive equilibria in economies with multiple indivisible and multiple divisible commodities

G.A. Koshevoy, A.J.J. Talman

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)216-226
JournalJournal of Mathematical Economics
Volume42
Issue number2
Publication statusPublished - 2006

Cite this

@article{dd737f8f37da42c3901facd61ff5b5ab,
title = "Competitive equilibria in economies with multiple indivisible and multiple divisible commodities",
author = "G.A. Koshevoy and A.J.J. Talman",
note = "DP 2002-71",
year = "2006",
language = "English",
volume = "42",
pages = "216--226",
journal = "Journal of Mathematical Economics",
issn = "0304-4068",
publisher = "Elsevier",
number = "2",

}

Competitive equilibria in economies with multiple indivisible and multiple divisible commodities. / Koshevoy, G.A.; Talman, A.J.J.

In: Journal of Mathematical Economics, Vol. 42, No. 2, 2006, p. 216-226.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Competitive equilibria in economies with multiple indivisible and multiple divisible commodities

AU - Koshevoy, G.A.

AU - Talman, A.J.J.

N1 - DP 2002-71

PY - 2006

Y1 - 2006

M3 - Article

VL - 42

SP - 216

EP - 226

JO - Journal of Mathematical Economics

JF - Journal of Mathematical Economics

SN - 0304-4068

IS - 2

ER -